Standard

Consistency of the takens estimator for the correlation dimension. / Borovkova, SA; Burton, R; Dehling, HG.

In: Annals of Applied Probability, Vol. 9, No. 2, 1999, p. 376-390.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Borovkova, SA, Burton, R & Dehling, HG 1999, 'Consistency of the takens estimator for the correlation dimension', Annals of Applied Probability, vol. 9, no. 2, pp. 376-390.

APA

Borovkova, SA., Burton, R., & Dehling, HG. (1999). Consistency of the takens estimator for the correlation dimension. Annals of Applied Probability, 9(2), 376-390.

Vancouver

Borovkova SA, Burton R, Dehling HG. Consistency of the takens estimator for the correlation dimension. Annals of Applied Probability. 1999;9(2):376-390.

Author

Borovkova, SA ; Burton, R ; Dehling, HG. / Consistency of the takens estimator for the correlation dimension. In: Annals of Applied Probability. 1999 ; Vol. 9, No. 2. pp. 376-390.

BibTeX

@article{08282dd86d814aeeb4d443e15302eac0,
title = "Consistency of the takens estimator for the correlation dimension",
keywords = "ZX Int.klas.verslagjaar < 2002",
author = "SA Borovkova and R Burton and HG Dehling",
year = "1999",
language = "Undefined/Unknown",
volume = "9",
pages = "376--390",
journal = "Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

RIS

TY - JOUR

T1 - Consistency of the takens estimator for the correlation dimension

AU - Borovkova, SA

AU - Burton, R

AU - Dehling, HG

PY - 1999

Y1 - 1999

KW - ZX Int.klas.verslagjaar < 2002

M3 - Article

VL - 9

SP - 376

EP - 390

JO - Annals of Applied Probability

JF - Annals of Applied Probability

SN - 1050-5164

IS - 2

ER -

ID: 1743235